Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 37, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 10, 2007, 4:26 PM EDT for Orange County, Florida. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2007, 4:26 PM EDT (20:26 UTC)
- Expired
- Jun 10, 2007, 5:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Orange County, FL
The radar
The Melbourne radar (KMLB), 95 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:40 PM EDT | HAIL 0.75 | Mgm Studios, FL | TRAINED WEATHER SPOTTER REPORTED PENNY SIZE HAIL. |
| Jun 10, 4:45 PM EDT | HAIL 1.75 | Doctor Phillips, FL | REPORT FROM WFTV CHANNEL 9. HAIL CRACKED SKYLIGHT ON A VIEWERS HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 102026 SVRMLB FLC095-102130- /O.NEW.KMLB.SV.W.0037.070610T2026Z-070610T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 426 PM EDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN ORANGE COUNTY IN FLORIDA. * UNTIL 530 PM EDT * AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF EPCOT...OR ABOUT 3 MILES SOUTHWEST OF MGM STUDIOS. THIS STORM WAS NEARLY STATIONARY. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... WINDERMERE...UNIVERSAL STUDIOS...WET N WILD WATER PARK...MAGIC KINGDOM...PLEASURE ISLAND...DOCTOR PHILLIPS AND BAY HILL SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 2834 8162 2833 8152 2848 8143 2850 8167 $$ 52
3 follow-up statements
000 WWUS52 KMLB 102033 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 433 PM EDT SUN JUN 10 2007 FLC095-102130- /O.CON.KMLB.SV.W.0037.000000T0000Z-070610T2130Z/ ORANGE FL- 433 PM EDT SUN JUN 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR WESTERN ORANGE COUNTY... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EPCOT...OR NEAR MGM STUDIOS. THIS STORM WAS BUILDING SLOWLY TO THE NORTH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLEASURE ISLAND...LAKE BUENA VISTA...WINDERMERE...MAGIC KINGDOM...DOCTOR PHILLIPS AND BAY HILL. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 2834 8164 2833 8152 2848 8150 2849 8166 $$ 52
000 WWUS52 KMLB 102057 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 455 PM EDT SUN JUN 10 2007 FLC095-102130- /O.CON.KMLB.SV.W.0037.000000T0000Z-070610T2130Z/ ORANGE FL- 455 PM EDT SUN JUN 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR WESTERN ORANGE COUNTY... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED BETWEEN MAGIC KINGDOM AND DOCTOR PHILLIPS...DRIFTING SLOWLY TO THE NORTH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDERMERE...VINELAND...UNIVERSAL STUDIOS...TANGELO PARK...SEA WORLD....LAKE BUENA VISTA...PLEASURE ISLAND...AND BAY HILL. HAIL UP TO THE SIZE OF COINS HAS BEEN REPORTED IN THE THEME PARKS ARE OF SOUTHWEST ORANGE COUNTY WITH THIS STORM. NEARLY CONTINUOUS LIGHTNING AND TORRENTIAL DOWNPOURS ARE ALSO OCCURRING. TAKE COVER FROM THE SEVERE STORM IMMEDIATELY IN A STURDY INDOOR SHELTER LAT...LON 2834 8160 2833 8148 2848 8143 2850 8159 $$ 52
000 WWUS52 KMLB 102127 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 527 PM EDT SUN JUN 10 2007 FLC095-102137- /O.EXP.KMLB.SV.W.0037.000000T0000Z-070610T2130Z/ ORANGE FL- 527 PM EDT SUN JUN 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ORANGE COUNTY EXPIRES AT 530 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE WARNING AREA... THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. STORMS WITH HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL STILL BE POSSIBLE WITH LINGERING STORMS IN ORANGE COUNTY. LAT...LON 2834 8160 2833 8148 2848 8143 2850 8159 $$ 52
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:15 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 10, 2:15 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 215 PM EDT SUN JUN 10 2007 .DISCUSSION... ...SHOWER/THUNDERSTORM CHANCES INCREASING INTO MID WEEK... CURRENT/TONIGHT...INTENSE SURFACE HEATING HAS HELPED INITIATE EARLY AFTERNOON CONVECTION ACROSS VOLUSIA AND LAKE COUNTIES. ALSO APPEARS THE EAST COAST SEA BREEZE IS JUSTING MOVING ONSHORE ACROSS VOLUSIA COUNTY AS OF 1PM. HAVE MADE CHANGE IN GRIDS TO REFLECT AFTERNOON AND EARLY EVENING CONVECTION ACROSS VOLUSIA AND NORTHERN BREVARD COUNTIES. UPPER LEVEL RIDGING ALOFT WILL REMAIN OVER THE AREA OVERNIGHT AS WELL AS LOW LEVEL RIDGING SUPPRESSED ACROSS THE SOUTHERN PENINSULA. WINDS WILL FALL TO LIGHT TO CALM OVERNIGHT WITH A VERY WEAK PRESSURE GRADIENT OVER THE REGION. THE WEAK FRONTAL BOUNDARY ACROSS NORTH FLORIDA WILL CONTINUE TO LIE ACROSS THE AREA WITH LITTLE FLUCTUATION TO THE NORTH OR SOUTH. WEAK FLOW ALOFT COUPLED WITH A WEAK PRESSURE GRADIENT WILL RESULT IN A LATE DAY/EVENING COLLISION OF WEST/EAST COAST SEA BREEZE BOUNDARIES OVER THE INTERIOR. WILL CONTINUE TO RETAIN A SMALL THREAT FOR SHRA/TSRA INLAND FOR THIS EVENING TO ACCOUNT FOR THIS COLLISION. MOVEMENT OF ANY CONVECTION ABLE TO DEVELOP WILL SLOWLY DRIFT SOUTH/SOUTHWEST THOUGH FLOW ALOFT REMAINS VERY WEAK AND THUS COLLISION OF ANY BOUNDARIES COULD THUS DICTATE MOVEMENT EARLY IN CONVECTIVE EVOLUTION. THE MAIN THREAT REMAINS BRIEF HEAVY RAIN AND POSSIBLE DAMAGING DOWNBURST WINDS. TEMPERATURES ALOFT REMAIN VERY WARM AND THUS DO NOT ANTICIPATE MUCH SVR HAIL WITH ANY CONVECTION FORTUNATE ENOUGH TO DEVELOP. LOWS TONIGHT AGAIN MILD AND MAINLY IN THE 70S AREAWIDE. MONDAY...H5 RIDGE WILL CONTINUE TO EXTEND ACROSS NRN GULF INTO CENTRAL FL TOMORROW AFTERNOON. WEAK SFC LOW WILL RETROGRADE TWD SRN AL WITH WITH LGT S/SE FLOW IN THE LOW LVLS. THIS SHOULD ALLOW EAST COAST SEA BRZ TO PUSH INTO INTERIOR ZONES IN THE MID TO LATE AFTERNOON WITH ISOLD/SCT TSTMS DEVELOPING. MOISTURE DEPTH STILL REMAINS LIMITED TO AROUND H7 WITH WARMISH MID LVL TEMPS AT H5 TO -6/-7 DEGS C PROGD. STILL EXPECT LATE AFTN STORMS TO FOCUS ACROSS THE INTERIOR WITH THE THREAT FOR ISOLATED SVR WIND GUSTS WITH DRY MID LVL AIR AND ANOTHER DAY OF HIGH CAPE AS HIGHS CLIMB INTO THE LWR/MID 90S INTERIOR...TO UPR 80S/AROUND 90 COASTAL. TUE-WED...A STRONG MID LVL S/W TROUGH/ IS FORECAST TO DROP SWD THROUGH THE CAROLINAS/GA THROUGH MID WEEK AND BRING INCREASING RAIN CHANCES TO E CENTRAL FL. HIGHEST RAIN CHANCES TUESDAY AFTERNOON EXPECTED ACROSS NRN SECTIONS WITH ISOLD/SCT TSTMS DEVELOPING FURTHER SOUTH ALONG THE SEA BRZ BOUNDARY BY LATE AFTERNOON AND EARLY EVENING AND MOVING BACK TWD THE EAST COAST ACROSS NRN/CENTRAL SECTIONS THROUGH THE LATE EVENING HOURS. BY WED...GFS PROGS H5 LOW ACROSS SE GA WITH MID LVL WESTERLY FLOW AT 30 KTS WITH H5 TEMPS DROPPING TO -9/-10 CLOSER TO THE MID LVL COLD POOL. WITH THE STRONGER MID LYR FLOW WOULD EXPECTED ORGANIZED STORMS WITH A FEW POSSIBLY SEVERE. INCREASING MOISTURE SHOULD ALLOW A BAND OF SHOWER/TSTMS TO MOVE EAST ACROSS THE FORECAST AREA INTO THE AFTERNOON. 12Z NAM MODEL RETROGRADES MID LVL SYSTEM FURTHER WEST OFF THE FL PANHANDLE WITH RESULTANT FLOW REGIME STILL SUPPORTING HIGH RAIN CHANCES. WILL RAISE MOST OF THE AREA TO 50 PCT . WILL LIMIT HIGHS A BIT FROM MON/TUE WITH A BIT MORE CLOUD COVER EXPECTED. THU-SUN...MID LVL TROUGH FCST TO PERSIST FROM THE MID ATLC OVER FL INTO THE START OF WEEKEND WITH THE AXIS OF THE TROUGH SHIFTING SLOWLY EAST THROUGH THE PERIOD. THIS SHOULD ALLOW DEEPEST MOISTURE OVER SRN SECTIONS THU AND EAST ACROSS THE ATLC INTO THE WEEKEND. GFS SHOWS DEVELOPING ONSHORE LOW LVL FLOW FRI-SAT WITH LOWERING RAIN CHANCES. TROUGH EXPECTED TO LIFT NE BY LATE IN THE WEEKEND LEADING TO A MORE TYPICAL SEA BREEZE REGIME WITH LOWER THAN CLIMO MOISTURE LEVELS. WILL CONTINUE CURRENT EXTENDED FORECAST BEYOND DY5. && .AVIATION...VFR ALL SITES OUTSIDE OF ISOLD MVFR SHRAS/IFR TSRA BTWN 10/19Z-11/03Z. && .MARINE....UPPER LEVEL RIDGING OVER THE AREA WITH LOW LEVEL RIDGING OVER THE SOUTHERN PENINSULA. A WEAK SURFACE BOUNDARY WILL REMAIN FIXATED OVER NORTH FLORIDA WITH LITTLE TO NO MOVEMENT. SOUTH TO SOUTHEAST WINDS VEERING BACK TO SOUTH/SOUTHWEST THIS EVENING AND OVERNIGHT BETWEEN 10 AND 15 KTS OR LESS WITH SEAS LESS THAN 3 FT. GENERALLY SOUTHERLY FLOW WILL BECOMING SW BY MID WEEK AND THEN ONSHORE BY THE WEEKEND. NO HIGHLIGHTS EXPECTED BUT WINDS MAY INCREASE TO NEAR 15 KNOTS INTO WED. THE THREAT FROM LIGHTNING STORMS WILL INCREASE NORTH OF THE CAPE LATE TUE AFTERNOON/EVENING AND ACROSS THE WATERS ON WED AFTN/EVE. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 89 72 90 / 10 30 20 40 MCO 73 93 73 92 / 20 30 20 40 MLB 73 89 73 89 / 10 20 10 30 VRB 71 89 72 90 / 10 20 10 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...SEDLOCK LONG TERM....VOLKMER
Hazardous weather outlook, Jun 10, 5:45 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 545 AM EDT SUN JUN 10 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 102145- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 545 AM EDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... AFTERNOON THUNDERSTORM COVERAGE IS EXPECTED TO BE LOW THIS AFTERNOON...GENERALLY BELOW 20%. THE PRIMARY THREAT FROM ANY STORMS THAT DEVELOP WILL BE DANGEROUS CLOUD-TO-GROUND LIGHTNING. DESPITE THE LOW CHANCES FOR AFTERNOON THUNDERSTORMS...RESIDENTS SHOULD REMEMBER THAT LIGHTNING MAKES ANY THUNDERSTORM A POTENTIAL KILLER. MOVE INDOORS IMMEDIATELY IF THUNDER IS HEARD AND REMAIN INDOORS FOR 30 MINUTES PAST THE LAST RUMBLE OF THUNDER. ...FIRE WEATHER IMPACT... AFTERNOON RELATIVE HUMIDITIES WILL FALL TO NEAR 40% OVER THE INTERIOR COUNTIES THIS AFTERNOON. WHILE THESE VALUES ARE NOT CRITICALLY DRY...THEY ARE LOW AND WILL COMBINE WITH CONTINUING DRY CONDITIONS TO CREATE A FIRE THREAT FROM MIDDAY THOUGH LATE AFTERNOON. ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AS WELL...ADDING TO THE FIRE THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE WEDNESDAY AND THURSDAY AS A WEAK AREA OF LOW PRESSURE FORMS OVER NORTH FLORIDA AND PUSHES HIGHER MOISTURE INTO THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
In the hours before
Local storm report, Jun 10, 2:39 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
239 PM EDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 3 W EDGEWATER 28.97N 80.95W
06/10/2007 VOLUSIA FL NWS EMPLOYEE
TREES BLOWN ONTO AND ACROSS INTERSTATE 95 WEST OF
EDGEWATER
&&
FXDSpecial weather statement, Jun 10, 2:57 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 257 PM EDT SUN JUN 10 2007 FLZ045-046-102000- ORANGE-SEMINOLE- 257 PM EDT SUN JUN 10 2007 ...STRONG THUNDERSTORMS AFFECTING CENTRAL ORANGE COUNTY...SEMINOLE COUNTY... AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER WINTER SPRINGS...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE FERN PARK AND UNION PARK. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING.
Special weather statement, Jun 10, 3:43 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 343 PM EDT SUN JUN 10 2007 FLZ044-144-102030- NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY- 343 PM EDT SUN JUN 10 2007 ...STRONG THUNDERSTORMS AFFECTING LAKE COUNTY... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG STORMS OVER LAKE COUNTY...MOVING SOUTH AT 15 MPH. AREAS AFFECTED INCLUDE LOCATIONS FROM NEAR FRUITLAND PARK TO MASCOTTE AND SOUTHWEST. THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. 52
Local storm report, Jun 10, 3:56 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
356 PM EDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL TITUSVILLE 28.59N 80.82W
06/10/2007 M0.75 INCH BREVARD FL LAW ENFORCEMENT
POLICE OFFICER OBSERVED HAIL AT US 1 AND GARDEN STREET
AND SOUTH DE LEON.
&&
JRCLocal storm report, Jun 10, 4:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL LEESBURG 28.81N 81.88W
06/10/2007 M0.75 INCH LAKE FL LAW ENFORCEMENT
POLICE OFFICER OBSERVED HAIL 3600 BLOCK OF WEST MAIN
STREET.
&&
JRCSpecial weather statement, Jun 10, 4:23 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 423 PM EDT SUN JUN 10 2007 FLZ045-053-102115- ORANGE-OSCEOLA- 423 PM EDT SUN JUN 10 2007 ...STRONG THUNDERSTORMS AFFECTING SOUTHWESTERN ORANGE COUNTY... NORTHWESTERN OSCEOLA COUNTY... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER CELEBRATION. THE STORM WAS DRIFTING SLOWLY NORTH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE PLEASURE ISLAND....MGM STUDIOS AND MAGIC KINGDOM. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. VISITORS TO THE ORLANDO THEME PARKS SHOULD MOVE INDOORS AND AWAY FROM RIDES AS SOON AS THUNDER IS HEARD. FOLLOW THE DIRECTIONS OF PARK STAFF. 52
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:04 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 56 min |
| Jun 10, 3:20 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 57 min |
| Jun 10, 3:47 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.